# SDR FDEA202011142845

- Difficulty date: November 14, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT HOLE BORE, FOUND CORROSION.  CORROSION AT LEFT HAND WING-FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT HOLE BORE (HOLE B AND A) REWORKED AND FOUND EXCEED LIMIT, AS PER MD-11 CMM 57-52-03.  OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED, AS PER MD-11 CMM 57-52-03 AND EA NR 1-5750-T0322580 C PART 3 STEPS 2A AND 2B.  TITLE: WINGS-FLAP-FLIGHT SURFACES-LT WING-INBOARD FLAP-OUTBOARD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO WRI: 57508916 FOR WORK DETAILS.
